| Model Number |
72404429 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was experiencing fluid loss.During evaluation, it was found that the quick-connect fitting had become disconnected at one of the connections between the pump and the cylinder.A surgical procedure was performed in which all the system was removed and replaced.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative